MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PAD,REPLACEMENT,APP,W/FLAPS,AIRONE

Medline Industries, LP MEDLINE; PAD,REPLACEMENT,APP,W/FLAPS,AIRONE
Catalog Number MSC80710
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "pad we got didn't hold air after putting it on the bed.".
 
Additional Manufacturer Narrative
The reported product problem/issue was not holding air; the complaint transcript states the pad "didn't hold air after putting it on the bed." the customer sent in only the pad without the pump, and medline was unable to evaluate without the pump to inflate the pad.The complaint was unable to be confirmed/not confirmed with received sample, and no root cause was identified.There was no reported death or serious injury, product was not being used for treatment or diagnosis, and the complaint trending report showed no negative trends for this defect or product code, indicating no need for further action at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PAD,REPLACEMENT,APP,W/FLAPS,AIRONE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
donovan frazier
three lakes drive
northfield 60093--275
MDR Report Key50778398
Report Number1417592-2026-41343
Device Sequence Number9826372
Product Code FNM
UDI-Device Identifier10080196669943
UDI-Public10080196669943
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSC80710
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown